MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH TEST THROMBIN REAGENT

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH TEST THROMBIN REAGENT
Model Number TEST THROMBIN REAGENT
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).Siemens is investigating the issue.
 
Event or Problem Description
Three falsely depressed thrombin time (tt) results were obtained on a patient sample on two sysmex cs-5100 systems using test thrombin reagent.When the sample was processed initially on the sysmex cs-5100 system (serial number:(b)(6), the sample recovered higher.The initial higher tt result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely low tt results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 9610806-2023-00015 on 06-sep-2023.Additional information (08-sep-2023): siemens further evaluated the incident and determined that there was no reagent issue.Quality controls (qc) recovered in range at the time of the event.A repeatability and comparison study was performed between both sysmex cs-5100 systems for thrombin time (tt) and the tt results were comparable on both systems.No further erroneous results have been reported.Preanalytical variables potentially contributed to this event.The investigation findings and investigation conclusion codes in section h6 were updated to reflect the additional information.The reagent is performing according to specifications.No further evaluation of this device is required.Mdrs 9610806-2023-00013 and 9610806-2023-00014 and the associated supplemental reports were also filed for this event.

Brand Name
TEST THROMBIN REAGENT
Common Device Name
TEST THROMBIN REAGENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg D-350 41
GM  D-35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg D-350 41
GM   D-35041
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key17695271
Report Number9610806-2023-00015
Device Sequence Number6246976
Product Code GJA
UDI-Device Identifier00842768012716
UDI-Public00842768012716
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K930157
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2024
Device Model NumberTEST THROMBIN REAGENT
Device Catalogue Number10446598
Device Lot Number01608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown